Facebook Pixel


By March 26, 2015 - 10:33am
Rate This

Hi,i had while we were having sex with my husband the condom broke and i took the p2 pills then later i started bleeding after 2 days it stopped what could be happening?

Add a Comment3 Comments

Hi can the p2 pills fail even after bleeding,because am feeling like am pregnant,my belly is swollen and lil bit bigger than normal,my periods were supposed to start yesterday and they din't come not even a sign of them,am worried

April 22, 2015 - 10:22pm
Guide (reply to emillythong)

Hello emillythong,

Generally, vaginal bleeding after taking Postinor 2 means the pill was effective in preventing pregnancy.

If your period does not start within the next seven days, take a pregnancy test. That is the only way to know.


April 23, 2015 - 9:47am

Hello emillythong,

Welcome to the EmpowHER community and thank you for reaching out to us with your concern about vaginal bleeding.

Bleeding means the emergency contraceptive was effective in preventing pregnancy. It is possible that your next monthly menstrual period could start earlier or later than expected. Changes in the menstrual cycle are a side effect that some women experience.


March 26, 2015 - 4:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!